# SDR QMLA2014050614050

- Difficulty date: May 6, 2014
- Submitted: May 9, 2014
- Operation: Air carrier
- Aircraft: N222AM
- Make and model: Bell 222U
- Aircraft serial: 47547
- Aircraft time: 11,325 hours
- Engine: Lyc LTS101600A
- Engine time: 6,500 hours, 11,590 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Line
- Part number: 416201002
- Condition: Broken
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

WHILE IN CRUISE FLIGHT, THE NR 1 ENG BEGAN RUNNING ERRATICALLY & THE NP WAS ATTEMPTING TO OVER SPEED.  THE PILOT WAS ABLE TO ARREST THE ENG POWER BY MANUALLY RETARDING THE NG CONTROL TWIST GRIP.  MADE AN UNEVENTFUL LANDING AT KBVU.  MADE AN INITIAL VISUAL INSPECTION OF THE NR 1 ENG & FOUND THAT THE RIGID TUBE BTW THE FUEL CONTROL & THE GOVERNOR HAD BROKEN OFF WHERE IT ATTACHES TO THE PR PORT ON THE FUEL CONTROL.  THE POINT OF BREAKAGE WAS ABOUT 4 MILLIMETERS BEHIND THE FLARE ON THE TUBE & THE FLARE ITSELF HAD NO DAMAGE OR EVIDENCE OF HAVING BEEN OVER TORQUED IN THE PAST.  REPLACED THE TUBE & PERFORMED A GND OPERATIONAL CHECK & THE PILOT PERFORMED A BASIC TEST FLIGHT. RETURNED THE ACFT TO SERVICE.
